# SDR SWAA2024020838383

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL' AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727B TO STA 727C. WL 155;5; RBL-21.<[01] THIS JOB CARD WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00QS0D9;[02] VERIFIED STEP 1.
